My wife is taking RIMSTAR for active TB. She did not have the common symptoms of TB but MT result was more than 17mm. After the medicine she feels drowsy and become insane. Is there any drug to stop this side effect. She is diabetic and also taking pyrodoxine with RIMSATR. Doctor please help me.
Could you confirm the active ingredients in the RIMSTAR that your wife is taking?
Can you describe what you mean by "insane"? What are some examples of what she is doing or saying?
Does your wife have problems with her kidneys? Sometimes, person's with diabetes have kidney problems and kidney problems can effect the way medications are metabolized and excreted from the body.
~ Dr. Parks
This answer provided to you is not intended as and does not substitute for medical advice. The information presented in this Medhelp.org posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Thanks doctor. The "Rimstar" my wife is taking is composed of RIFAMPICIN 150 mg, ISONIAZID 75mg, PYRAZINAMIDE 400mg & ETHAMBUTOL 275mg. In addition she is also given Pyridoxine HCL 25mg. She feels hypoglycemic and talks irrelevant regarding different home care matters like what care has to be taken for my daughter what about my fathers medicare? blah blah blah.... For your kind information she is diabetic for a year but sugar was under full control for the last 8 months.
No, she don't have kidney prob. with this medicine after half an hour she gets hypoglycemic. She was on diet what I requested her to stop immediately. Now she complains about disliking on wet foods like rice or red meat or fish curries.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.